RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1940, Issue 7, Pages 47–56 (Mi umn7091)  

Surveys and Translations
Series of papers on metric problems of additive number theory

On some theorems of additive number theory

N. P. Romanov


Full text: PDF file (792 kB)


Citation: N. P. Romanov, “On some theorems of additive number theory”, Uspekhi Mat. Nauk, 1940, no. 7, 47–56

Citation in format AMSBIB
\Bibitem{Rom40}
\by N.~P.~Romanov
\paper On some theorems of additive number theory
\jour Uspekhi Mat. Nauk
\yr 1940
\issue 7
\pages 47--56
\mathnet{http://mi.mathnet.ru/umn7091}


Linking options:
  • http://mi.mathnet.ru/eng/umn7091
  • http://mi.mathnet.ru/eng/umn/y1940/i7/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:213
    Full text:108
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018